# SDR 97UAL900057

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Sensor
- Part number: 1899
- Condition: Defective
- Location: Nr 3 Le Slat
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FLAP NR 3, FLAP AMBER LIGHT ILLUMINATED ON OVERHEAD PANEL AND FORWARD PANEL FLAP TRANSIT LIGHT ILLUMINATED.  *S/D*  A DEFECTIVE EXTEND PROXIMITY SENSOR ON THE NUMBER 3 SLAT WAS DETERMINED TO BE THE CAUSE OF THE DISCREPANCY.  THE PROXIMITY SENSOR WAS REPLACED AND THE OPERATIONAL CHECK OF THE SYSTEM WAS NORMAL.
